| Model Number |
APS II SHVR HANDP,FT-SWCH CNTRL |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device is noisy and smells smoky.There was no harm or adverse event for patient, operator or third party reported.No further information received.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the device is noisy and smells smoky.The reported event was confirmed.The service evaluation revealed a short circuit in the motor along with a worn cable and corrosion at the housing.